Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Coughing green mucus. Have asthma and tendency to get bronchitis. Had nose bleed earlier

Symptoms: day 1 - no energy, coughing day 2 - more energy, worse coughing day 3 - bloody nose in am, worse coughing, tired (had bad reaction to Mucinex DM - felt high ) day 4- bloody nose in am, same coughing, tired day 5 - bloody nose in am, same cough/tired, throat more sore, hurts when I swallow , mainly on right side. Can t really feel swollen tonsils, started to have funny taste on occasion when I cough *every day I have woken up coughing up mucus , but have no mucus throughout the day. Mucus produced has been light green, occasionally hard. My nose has not been stuffy at all I have asthma , tendency for colds to turn into bronchitis
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it is sinusitis all symptomps are of infected allergic sinusitis
your allergies converted to sinus and the post nasal discharge can cause swelling of tonsils throat gerdbleeding is cause of sinusitis
in infective allergic sinusitis sinuses bleed is ver common which is misdiagnosed vwith other conditions
take doxi 100 mg bd(best for sinuses)
take montair fx(combination of montelucast and fexofenadine bd
syp ascoril 1 tsf bd
syp tossex 1 tsf night
liquid antacid 2 tsf tds
apply neosporin h eye ointmment in nose bd
sea water drops 2 drops ach nose night
doxi can be stoped after 10 days others to continue for 3 wk
drink lot of warm water
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor